Repositorio de producción científica de la Universidad de Sevilla

Locally quasi-homogeneous free divisors are Koszul free

 

Advanced Search
 
Opened Access Locally quasi-homogeneous free divisors are Koszul free
Cites
Show item statistics
Icon
Export to
Author: Calderón Moreno, Francisco Javier
Narváez Macarro, Luis
Department: Universidad de Sevilla. Departamento de álgebra
Date: 2002
Published in: Proceedings of the Steklov Institute of Mathematics, 238 (238), 81-85.
Document type: Article
Abstract: Let X be a complex analytic manifold and D ⊂ X be a free divisor. If D is locally quasi-homogeneous, then the logarithmic de Rham complex associated to D is quasi-isomorphic to Rj∗(CX\D), which is a perverse sheaf. On the other hand, the logarithmic de Rham complex associated to a Koszul-free divisor is perverse. In this paper, we prove that every locally quasi-homogeneous free divisor is Koszul free.
Cite: Calderón Moreno, F.J. y Narváez Macarro, L. (2002). Locally quasi-homogeneous free divisors are Koszul free. Proceedings of the Steklov Institute of Mathematics, 238 (238), 81-85.
Size: 129.4Kb
Format: PDF

URI: http://hdl.handle.net/11441/52249

See editor´s version

This work is under a Creative Commons License: 
Attribution-NonCommercial-NoDerivatives 4.0 Internacional

This item appears in the following Collection(s)